# SDR SWAA2017081415641

- Difficulty date: August 10, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 34,886 hours, 20,531 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 416A220115A
- Condition: Bent
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EMERGENCY SLIDE GIRT BAR BRACKET BENT.   R & R COVER IAW MT.
